# SDR AALA202008109005

- Difficulty date: August 9, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 26,558 hours, 10,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER SEAT-MOUNTED ESCAPE PATH LIGHT AISLE  EMERGENCY LIGHT AT 12C BROKEN.   REMOVED AND REPLACED SEAT PATH LIGHT EMERGENCY LIGHT AT 12C SEAT. IAW AMM 33-51-11.
